# SDR 9602369750

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- Engine: Pwa JT8D11
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 7915PUMPASSY
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,462 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE NR 1 ENGINE FLAMED OUT.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL UNIT WITH A SERVICEABLE PART.
